# SDR VNAA0408003

- Difficulty date: August 8, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 22,953 hours, 20,322 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LOW FUEL PRESSURE MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE CONTROL DEFERRED THE ASSOCIATED FUEL PUMP SYSTEM WITH MEL 28-9 CODE-C.
